# SDR CALA2022050201116

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004320200
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR SILL HAS CORROSION AT FRAME 65. GENERATED B Y V052030 PER HAECO LCQ NR 9292440/44440 REMOVED AND REPLACED DISCREPANT R2 DOOR SILL IAW A319 SRM 51-72- 11-911-002  SRM 51-42-11 PER MECH V061616 MECH V937663
